# SDR ASAA2014060208019

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 291 hours, 100 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS10212
- Condition: Faulted
- Part time: 336 hours, 114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO/THROTTLE DISENGAGED DURING CLIMB AND WILL NOT REENGAGE.  ACFT GROUNDED. ACCOMPLISHED FLT FAULT REVIEW, NO FAULTS LAST 12 LEGS OF FLT.  DUE TO PRIOR FAULTS, REPLACED ASM NR 1 REF MM 22-31-91-420-004, OPS NORMAL IAW SAME.
